Journal article icon

Journal article

A calculus for schemes in Z

Abstract:

The popularity and flexibility of the Z notation can largely be attributed to its notion of schemas. We describe these schemas and illustrate their various common uses in Z. We also present a collection of logical laws for manipulating these schemas. These laws are capable of supporting reasoning about the Z schema calculus in its full generality. This is demonstrated by presenting some theorems about the removability of schemas from Z specifications, together with outline proofs. We survey b...

Expand abstract
Publication status:
Published

Actions


Access Document


Publisher copy:
10.1006/jsco.1999.0347

Authors


More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Computer Science
Journal:
JOURNAL OF SYMBOLIC COMPUTATION
Volume:
30
Issue:
1
Pages:
63-91
Publication date:
2000-07-05
DOI:
ISSN:
0747-7171
URN:
uuid:0da53ff9-9562-4b44-9454-77c554938c7a
Source identifiers:
278570
Local pid:
pubs:278570
Language:
English

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP